Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I'm currently on my 27th day of Tazorac (I've only used it five times so far - twice a week for the first two weeks, no application at all on the third since my face became so inflamed that I was put on prednisone for 7 days and I applied my fifth yesterday) and my face looks and feels so horrible. It also hurts a lot. I'm not even sure if this is still IB but my derm is positive that I will get clear skin before my birthday next year.

I need some success stories to help me trudge forward in this long, arduous and completely emotionally devastating acne journey. I appreciate any input.

 

 

 

Edited by getschwifty

Share this post


Link to post
Share on other sites

is accutane an option for you?

yes, but i currently consider it my last resort. My skin wasn't initially this bad when i started tazorac, but the topical definitely purged everything out like no other.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×